RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 128, Number 2  


Cohomologies of the Lie Algebra of Vector Fields on a Line
V. V. Zharinov
147
Geometric Models of the Statistical Theory of Fragmentation
Yu. P. Virchenko, O. I. Sheremet
161
Stochastic Fractals with Markovian Refinements
Yu. P. Virchenko, O. L. Shpilinskaya
178
Asymptotic expansions for partial solutions of the sixth Painlevé equation
V. L. Vereshchagin
193
Construction of Separation Variables for Finite-Dimensional Integrable Systems
A. V. Tsiganov
205
Bдcklund Transformation and Dressing Chains for the Landau–Lifshitz Equation
A. B. Borisov
226
Dimensional Regularization and the $n$-Wave Procedure for Scalar Fields in Many-Dimensional Quasi-Euclidean Spaces
Yu. V. Pavlov
236
Integration of the $\mathrm{SL}(2,\mathbb R)/\mathrm{U}(1)$ Gauged WZNW Theory by Reduction and Quantum Parafermions
G. Weigt, G. P. Jorjadze, C. Ford
249
Three-Particle Problem with Pairwise Interactions Inversely Proportional to Squared Distance
V. V. Pupyshev
268
Entropy Production by Simplified Dynamics in Spin Glass Systems
D. B. Saakyan
288
Absence of Diffusion Through the Fractal Boundary of Two Media
G. B. Andreev, V. V. Maksimenko
309
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019